# SDR SWAA2024080809561

- Difficulty date: July 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE BTW STA 727G TO STA 727H STR 25L AT AFT CARGO COMPARTMENT 2024-415020<[01] REPLACED SUPPORT ZEE SECTION BTW STA 727G TO STA 727H STR 25L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 213 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE SECTION BTW STA 727G TO STA 727H STR 25L AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG: 146A7500 SHEET: 213 REV: - SEE INDIVIDUAL SIGN OFF BELOW AS RII
